# SDR JJBA20210523025

- Difficulty date: May 23, 2021
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,545 hours, 27,930 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK COMING FROM PANEL 651CB. REMOVED PANEL 651 CB. FOUND FUEL IN THE DRY BAY OUTSIDE OF RIB 20. AILERON PCA`S HAD FUEL ON THEM, THE HYDRAULIC LINE CLOTH COVERS WERE SOAKED IN FUEL WITH FUEL ON THE PANEL AND IN THE DRY BAY AREA. UNABLE TO CLASSIFY THE LEAK DUE TO THE FUEL COMING FROM THE  SURGE VENT TANK WHICH PER THE AMM VOL 1 28-11-00 PAGE 8 PARA 3 ONLY HAS FUEL IN IT DURING WING DOWN AND UNCOORDINATED MANEUVERS. LOOKING AT PRESSURE TESTING TO LOCATE THE SOURCE OF THE FUEL. REMOVED PANELS 651BB, 651AB TO FOM PERFORMED WING INTEGRAL FUEL TANK SEALING REPAIRS INSIDE PANEL 651AB BY FFC SERVICES. ALL PANELS INSTALLED  NO OTHER DEFECT NOTED.
